RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2018, Volume 9, Issue 2, Pages 99–102 (Mi mvk258)  

On quantiles of minimal codeword weights of random linear codes over $\mathbf{F}_p$

A. M. Zubkov, V. I. Kruglov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We propose explicit equations for two-sided estimates of quantiles of minimal non-zero codeword weight distributions for random equiprobable linear code with given dimension over the prime field $\mathbf{F}_p$. It is shown that the differences between quantiles of these distributions are bounded by values depending only on $p$ and levels of quantiles.

Key words: random linear codes, distributions of minimal codeword weights, quantile estimates.

DOI: https://doi.org/10.4213/mvk258

Full text: PDF file (160 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.719.2
Received 06.II.2017
Language: English

Citation: A. M. Zubkov, V. I. Kruglov, “On quantiles of minimal codeword weights of random linear codes over $\mathbf{F}_p$”, Mat. Vopr. Kriptogr., 9:2 (2018), 99–102

Citation in format AMSBIB
\Bibitem{ZubKru18}
\by A.~M.~Zubkov, V.~I.~Kruglov
\paper On quantiles of minimal codeword weights of random linear codes over~$\mathbf{F}_p$
\jour Mat. Vopr. Kriptogr.
\yr 2018
\vol 9
\issue 2
\pages 99--102
\mathnet{http://mi.mathnet.ru/mvk258}
\crossref{https://doi.org/10.4213/mvk258}
\elib{http://elibrary.ru/item.asp?id=35276441}


Linking options:
  • http://mi.mathnet.ru/eng/mvk258
  • https://doi.org/10.4213/mvk258
  • http://mi.mathnet.ru/eng/mvk/v9/i2/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:72
    Full text:11
    References:8
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019